[ the day sees| me |floating with wings of cirrus] (daysees) wrote in vaginapagina,
[ the day sees| me |floating with wings of cirrus]
daysees
vaginapagina

BC+ Nausea?

Hi VP, I've been posting a lot of questions recently and if this has already been asked before I apologize.

Anywho, I've been taking birth control since last October (roughly) and have had very little side effects but I'm starting to notice some things. I have been feeling nauseated and having diarrhea like almost clockwork each month so I was wondering if it's definitely related to my BC?

I take the pills every night at 9:00pm. I've been noticing that the Monday after I take my last hormonal pill (Sunday night) I have bad stomach aches and diarrhea. It lasts usually just Monday and maybe a little into Tuesday. I start my period on Thursday night/Friday mornings. Then when Monday comes and I take my first hormonal pill, I have bad stomach aches at night. (No diarrhea or vomiting, though, just nausea.)

Today I have just noticed this trend that it happens like this pretty much every month so far. I originally brushed it off but then I was reading the pamphlet for the BC that said nausea was a side effect and MAY go away after the first 3 months, meaning that it could possibly be a long term side effect. I read on the VP website that I may need to get a BC with a lower dose of Estrogen to combat the nausea.

My question is: Is this related to the BC or is it something else? (I'm 100% positive that I'm not pregnant) Can I have your input please? Thank you so much! You all are so helpful <3
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments